# SDR TSAA0253139

- Difficulty date: May 13, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 4 INCH CRACK AT BS 780 STRINGER 15R.  TRIMMED OUT CRACK, MAINTAINING A .5 INCH MINIMUM RADIUS AND 2D EDGE MARGIN FROM FASTENERS.  HFEC INSPECTED THE CUTOUT.  FABRICATED REPAIR .040 INCH AND .050 INCH FILLER AND .050 INCH DOUBLER FROM 2024-T3 CLAD.  FINISHED ALL BARE ALUMINUM WITH ALODINE AND TWO COATS OF BMS 10-11 TYPE 1 PRIMER.  INSTALLED REPAIR PARTS WITH FASTENERS IDENTIFIED ON FIGURE 1.  SHIMMED ALL GAPS GREATER THAN .01 INCHES UP TO A MAX OF .04 INCHES PRIOR TO FASTENERS INSTALLATION.  INSTALLED REPAIR PARTS WITH BMS 5-95 SEALANT.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3257R2.  AIRCRAFT RETURNED TO SERVICE.
